# SDR CA150106001

- Difficulty date: January 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,450 hours
- Engine: Pwc PW150A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: 83410474001
- Condition: Damaged
- Location: Stby Pitot
- Part time: 8,426 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE FLIGHT THE INTEGRATED STANDBY INSTRUMENT (ISI) WAS READING 200 KTS HIGH. MAINTENANCE INVESTIGATION FOUND THE STBY PITOT LINES DRAIN LINE FULL OF WATER. THE LINE WAS FOUND SPLIT AND THUS LEAKING (OPEN TO CABIN PRESSURE). THE SPLIT IN THE LINE IS CONSISTENT WITH DAMAGE CAUSED BY WATER FREEZING IN THE LINE. THE LINE (P/N 83410474-001) WAS REPLACED AND THE STBY PITOT LINES PURGED AND LEAK CHECKED. THE ISI WAS ALSO REPLACED DUE TO POSSIBLE DAMAGE FROM READING SO HIGH DUE TO THE HIGH PITOT PRESSURE APPLIED.
